# SDR CA041202001

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Condition: Separated
- Location: Turbine Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D, C
- Precautionary procedure: K

## Discrepancy

UPON A REGULARLY SCHEDULED HOT SECTION INSPECTION THE NR 2 TURBINE WHEEL WAS FOUND TO HAVE A RIVET MISSING AT THE BASE OF ONE OF THE TURBINE BLADES.  THIS RIVET INSTALLATION IS FOR EXPANSION PURPOSES.  THE 3RD STAGE TURBINE AND STATOR ASSY WAS FOUND DAMAGED FROM THIS RIVET AS IT PASSED THROUGH IT AFTER DISLODGING FROM THE NR 2 TURBINE.  OUR COMPANY TURBINE SHOP MANAGER HAS WITNESSED THIS SAME PROBLEM SEVERAL TIMES IN THE PAST.
